# SDR IPXA2014011401339

- Difficulty date: December 27, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 65,825 hours, 10,211 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING FIXED L/E RIB CRACKED NEAR XOS584.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT RIB IAW SRM 51-31-01, 51-33-01, AND DWG ARB1162.
